Hi Kerrieswyer1 ,
Welcome to HCM Forum ,
I can understand how disturbed you must be feeling and how desperate you are to get rid of your problem .
Considering you are now post-menopausal and known case of Sever depressive disorder and was on medication previously which now not helping, having disinterest now along with declined work efficiency --- indicates definitely you are now more trouble.
This trouble now you having can be result of either of your menopausal changes or can be result of your on going Depression
.If it is due to menopausal changes then antidepressant will not be helpful to you.This can be differentiated only by in person evaluation and knowing what else problem you have.
Here you not mentioned when you last consulted to your psychiatrist
,also not clearly mentioned What dose of drug you restarted and when restarted.Its important to know that whenever you restart any psychiatric drug it will make you zombie for few initial days,also if you directly started on higher doses that also can make you zombie.
and venlafexine) medication is among one of the best antidepressants if taken in proper dose.Now a days better side effect profile drugs also available and Voldoxan (Agomelatine) is one of them .
Important to know is there is many drugs to treat depression available and all are equally efficacious---- Just by there side effect profile and knowing physique of patient body and type of symptomatology , they are chosen.So visit to your psychiatrist again and after in person evaluation he will able to select a drug from list which will best suits to you.
Hope this helps to you.